# SDR FTU2003F00003

- Difficulty date: February 14, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N79PH
- Make and model: Gulstm 695A
- Aircraft serial: 96029
- Engine: Garrtt TPE331*
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Regulator
- Part number: EA1563
- Part serial: 1761
- Condition: Failed
- Location: Lt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYDRAULIC REGULATOR WAS INSTALLED IN THIS AIRCRAFT AS A OVERHAULED, EXCHANGED.  THIS UNIT FAILED DURING TAKEOFF, WHICH PREVENTED HYDRAULIC PRESSURE TO BUILD UP TO SYSTEM PRESSURE.  UNIT WAS REMOVED AND REPLACED BY THE OWNERS ORIGINAL REGULATOR AFTER IT WAS OVERHAULED BY AN OUTSIDE VENDOR.  OPERATIONAL CHECK OF LANDING GEAR PERFORMED, ALL FUNCTIONS NORMAL.  FAILED UNIT WAS RETURNED TO VENDOR FOR WARRANTY CONSIDERATION.
